Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sleepwalking, forgetfulness, doing awkward things in the night . What should be done?

Hi, I am 23 years of age (male) and since last week I have lost control on myself. The issue is whenever I fall asleep, I wake-up unlike sleepwalking man and do unusual things for which I am not even capable of but also dont remember those things because my friends say that I actually met them and interacted with them as a normal person with open eyes. I mean that I have been doing things which I cant even remember. As what my friends tell me that I have become more energetic, more passionate and more skillful person showing such capabilities that I have always dreamed off but the problem is I cant remember a bit of it . I sleep on bed but wake up somewhere else. I have done many commitments with many people but i dont know that where I have met them. When I go to sleep I am a normal person like the way I am but during this time which I suppose I am sleeping but in actual I wakeup and I act like an extraordinary human being and that time is critical when I do awkward things. Last night when i fall asleep, there was not any wound and bruises on my face but when i wake up at the bus station I had scars, bruises and wounds on my face. Its like someone has hit me really hard on my face. Some of my friends say that I become legend in the night and some says that I have become dangerous. This is my first post and i hope that it will not be deemed unconcern because I am really frustrated and afraid that I might do such act which I dont even remember and control but its against the law and society.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
please let me know that do u have habbit of drinking?? please consult psychologist/and u hv family history of this problem?? any medication r u taking?? is there any mental tension??
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor